# SDR AALA20170409002

- Difficulty date: April 9, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 52,637 hours, 21,431 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 115A521113
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. LEFT MAIN LANDING GEAR FORWARD TRUNNION CORRODED.  REMOVED AND REPLACED TRUNNION SUPPORT ASSEMBLY  IAW AMM 20-50-10, AARD 51-00-05-1, SRM 51-40-04, EA 268712 AND DRAWING 115A5002.
